# SDR CALA2013121393654

- Difficulty date: December 6, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 62,095 hours, 17,253 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL IN AFT GALLEY, FLT DIVERTED.
